# SDR SWAA2022112360349

- Difficulty date: October 15, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON DEFLECTION CONTROL RIB AT LEVEL ORSS 265 OF TRAILING EDGE AT RT WING.   REPLACED ANGLE  IAW SRM 51-10-02, ITEM 9, AND SRM 51-40-02.
